David L. Johnson Christmas-Saucon #241 14 E. Packer Avenue Department of Mathematics Lehigh University Bethlehem, PA 18015-3174
Telephone: (610) 758-3759 (office)
I believe all of these links are approved, since they are either old manuscripts that were on JSTOR or similar sites, or are from pre-published versions. Those which are pre-published versions may, of course, be missing corrections and changes that were made for the published version. A few are links to journal sites that provide access by institutional subscription, and for a few others I can give only the reference.
Totally geodesic foliations on 3-manifolds, (with L. B. Whitt), Proc. Amer. Math. Soc. 76 (1979), 355-357.
Sectional curvature and curvature normal forms, Michigan Math. J. 27 (1980), 275-294.
Kaehler submersions and holomorphic connections, J. D. Geo. 15 (1980), 71-79
Totally geodesic foliations , (with L. B. Whitt), J. Diff. Geo. 15 (1980), 225-235.
A curvature normal form for 4-dimensional Kaehler manifolds, Proc. Amer. Math. Soc., 79 (1980), 462-464.
A topological obstruction to the geodesibility of a foliation of odd dimension, (with A. M. Naveira), Geometria Dedicata, 9 (1981), 347-352.
Curvature and Euler characteristic for six-dimensional Kaehler manifolds, Illinois J. Math., 28 (1984), 654-675.
Secondary characteristic classes and intermediate Jacobians, Journal fuer die reine und angw. Math. 347 (1984), 134-145.
Deformations of totally geodesic foliations, Geometry and Topology: Manifolds, Varieties, (Proc., 1985 Georgia Topology Festival), C. McCrory and T. Shifrin, editors, (1987), 167-178. In Lecture Notes in Pure and Appl. Math., Dekker, 105.
Volumes of flows, Proc. AMS 104 (1988), 923-931.
Regularity of volume-minimizing graphs, (with P. Smith), Indiana University Mathematics Journal, 44 (1995), 45-85.
Regularity of mass-minimizing one-dimensional foliations (with P. Smith), conference proceedings of the Seventh International Congress on Differential Geometry, Santiago de Compustela, Spain, 1994. 81-98, World Sci. Publ., River Edge, NJ, 1995.
Locally volume-minimizing codimension-one foliations of S^3, (with Ismail Kocayusufoglu), Algebras, Groups and Geometry, 15 (1998), 145-164.
Locally volume-minimizing codimension-one foliations of the solid torus, (with Ismail Kocayusufoglu), Turkish Journal of Mathematics, 22 (1998), 207-222.
Some Sharp Isoperimetric Theorems for Riemannian Manifolds (with Frank Morgan). Indiana University Mathematics Journal, 49 (2000), 1017-1042.
Volume-minimizing foliations on spheres, (with F. Brito), Geom. Dedicata 109 (2004), 253-267.
Partial regularity of mass-minimizing rectifiable sections, (with Penny Smith), Annals of Global Analysis and Geometry 30 (2006), 239-287.
Chern-Simons forms on associated bundles, and boundary terms, Geometria Dedicata 120 (2007), 23-34.
Regularity of volume-minimizing flows on 3-manifolds, (with P. Smith), Annals of Global Analysis and Geometry 33 (2008), 219-229.
Unit flows on punctured spheres: big index, big volume (with P. Chacon and F. Brito), Bulletin de la Societe Mathematique de France 136 (1), 2008, 147-157.
Singularity formation of Embedded Curves Evolving on Surfaces by Curvature Flow (with M. Muraleetharan), Int. J. Pure Appl. Math. 61, (2010), 121-146.
Minimal surfaces in circle bundles over Riemann surfaces, (with P. Chacon), Bull. London Math. Soc., 43(1) (2011), 33-43.
Minimal tori with low nullity, with Oscar Perdomo, Journal of Mathematical Analysis and Applications, 380 (2011), 163-176.